Iterative Methods for Pseudocontractive Mappings in Banach Spaces
Jong Soo Jung
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
Let a reflexive Banach space having a uniformly Gâteaux differentiable norm. Let be a nonempty closed convex subset of , a continuous pseudocontractive mapping with , and a continuous bounded strongly pseudocontractive mapping with a pseudocontractive constant . Let and be sequences in satisfying suitable conditions and for arbitrary initial value , let the sequence be generated by If either every weakly compact convex subset of has the fixed point property for nonexpansive mappings or is strictly convex, then converges strongly to a fixed point of , which solves a certain variational inequality related to .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/643602.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/643602.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:643602
DOI: 10.1155/2013/643602
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().